# SDR 07FDEA02953

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 102519ITL
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CORRODED ON FLOORBEAM LATERAL ANGLE AT FR 38 UNDER ROLLER TRAY, RBL 28R TO 34R REMOVED CORRODED PART, FABBED REPAIR PARTS AND INSTALLED REPAIR ANGLE PER A310-200 SRM 51-74-10 PARA 6B, 53-14-15 FIG 41, 51-31-20 FIG 17, 53-10-15.
